Corrigendum to Maximal regularity and Hardy spaces.

Pascal Auscher; Frédéric Bernicot; Jiman Zhao

Collectanea Mathematica (2009)

  • Volume: 60, Issue: 2, page 239-240
  • ISSN: 0010-0757

How to cite


Auscher, Pascal, Bernicot, Frédéric, and Zhao, Jiman. "Corrigendum to Maximal regularity and Hardy spaces.." Collectanea Mathematica 60.2 (2009): 239-240. <>.

author = {Auscher, Pascal, Bernicot, Frédéric, Zhao, Jiman},
journal = {Collectanea Mathematica},
language = {eng},
number = {2},
pages = {239-240},
title = {Corrigendum to Maximal regularity and Hardy spaces.},
url = {},
volume = {60},
year = {2009},

AU - Auscher, Pascal
AU - Bernicot, Frédéric
AU - Zhao, Jiman
TI - Corrigendum to Maximal regularity and Hardy spaces.
JO - Collectanea Mathematica
PY - 2009
VL - 60
IS - 2
SP - 239
EP - 240
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.